RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1989, Volume 45, Issue 6, Pages 36–43 (Mi mz3501)  

Cohomological manifolds over finite groups

A. N. Dranishnikov


Full text: PDF file (880 kB)

English version:
Mathematical Notes, 1989, 45:6, 455–460

Bibliographic databases:

UDC: 515.142
Received: 25.02.1987
Revised: 28.08.1988

Citation: A. N. Dranishnikov, “Cohomological manifolds over finite groups”, Mat. Zametki, 45:6 (1989), 36–43; Math. Notes, 45:6 (1989), 455–460

Citation in format AMSBIB
\Bibitem{Dra89}
\by A.~N.~Dranishnikov
\paper Cohomological manifolds over finite groups
\jour Mat. Zametki
\yr 1989
\vol 45
\issue 6
\pages 36--43
\mathnet{http://mi.mathnet.ru/mz3501}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1019034}
\zmath{https://zbmath.org/?q=an:0701.55004|0692.55001}
\transl
\jour Math. Notes
\yr 1989
\vol 45
\issue 6
\pages 455--460
\crossref{https://doi.org/10.1007/BF01158233}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1989CP77700017}


Linking options:
  • http://mi.mathnet.ru/eng/mz3501
  • http://mi.mathnet.ru/eng/mz/v45/i6/p36

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:128
    Full text:62
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020